# SDR SWAA111899

- Difficulty date: March 14, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 51,271 hours, 42,153 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND CORROSION ON FLOORBEAM AT STA 767, LBL 13.  REPAIRED BEAM PER EA.
